# SDR WRLA2007085

- Difficulty date: August 16, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bellmouth
- Part number: 2215061507
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EA CRACKS AT NUMBER 2 ENGINE BELLMOUTH BETWEEN 6-7 O'CLOCK POSITION. REPLACED NR 2 ENGINE BELLMOUTH ASSYWITH NEW PARTS AS PER AMM 71-11-04-000-868/71-11-04-400-868 REV.59
